Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Commutative Banach algebras which satisfy a Bochner-Schoenberg-Eberlein type-theorem


Authors: Sin-ei Takahasi and Osamu Hatori
Journal: Proc. Amer. Math. Soc. 110 (1990), 149-158
MSC: Primary 46J05; Secondary 43A10, 46J10
DOI: https://doi.org/10.1090/S0002-9939-1990-1017008-1
MathSciNet review: 1017008
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of commutative Banach algebras which satisfy a BochnerSchoenberg-Eberlein-type inequality is introduced. Commutative $ {C^ * }$-algebras, the disk algebra and the Hardy algebra on the open disk are examples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J05, 43A10, 46J10

Retrieve articles in all journals with MSC: 46J05, 43A10, 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1017008-1
Keywords: BSE-algebra, commutative algebra, disk algebra, Hardy algebra
Article copyright: © Copyright 1990 American Mathematical Society